MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216730010
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device separated and detached inside of the patient.A v-14 short taper 300cm straight tip control wire was selected for an angioplasty procedure in the anterior tibial vessel to treat critical limb ischemia (cli).During the procedure, the wire detached inside the heavily calcified vessel.The device fragment was too difficult to retrieve so was secured at the distal end of the anterior tibial vessel.The procedure was cancelled/rescheduled.
 
Event or Problem Description
It was reported the device separated and detached inside of the patient.A v-14 short taper 300cm straight tip control wire was selected for an angioplasty procedure in the anterior tibial vessel to treat critical limb ischemia (cli).During the procedure, the wire detached inside the heavily calcified vessel.The device fragment was too difficult to retrieve so was secured at the distal end of the anterior tibial vessel.The procedure was cancelled/rescheduled.Additional information was provided from the account that the patient underwent an amputation.
 
Event or Problem Description
It was reported the device separated and detached inside of the patient.A v-14 short taper 300cm straight tip control wire was selected for an angioplasty procedure in the anterior tibial vessel to treat critical limb ischemia (cli).During the procedure, the wire detached inside the heavily calcified vessel.The device fragment was too difficult to retrieve so was secured at the distal end of the anterior tibial vessel.The procedure was cancelled/rescheduled.It was further reported that the patient underwent an amputation due to disease pathology and part of the treatment plan and was not a patient complication as a result of this event.Also, the procedure was completed and was not cancelled/rescheduled due to this event.

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22125887
Report Number2124215-2025-35181
Device Sequence Number7274047
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public(01)08714729799221(17)261123(10)35351765
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216730010
Device Catalogue NumberH74939216730010
Device Lot Number0035351765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/20/2025
06/26/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/17/2025
07/24/2025
Date Device Manufactured11/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown